Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feeling uneasy, angry, irritated always. Reason?

hi good evening sir i am jobash from wales. my problem is since 6to 7 years why am i filling like a drunk.and now a days i am filling dizzy.and i can t stay and eat in front od peaple. i am filling always peaple lookina at me.i have never happyness. i have to be act like happyness.filling always un easy.almost i am always angry.peaple errited because of be happy some time i used alcohal aswell.and now days i am filling anger . doing lession filling more and more over weling. anxity.
Asked On : Thu, 14 Feb 2013
Answers:  2 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jobash, your symptoms of unsteadiness, dizziness, could be a result of your alcohol intake. The mood problems you are experiencing since 6 to 7 years may also result from alcohol use or be related to a co-morbid mood disorder. The feeling of being watched and difficulty eating in front of others may be related to a social anxiety or again it could be result of long term alcohol intake.
You need to seek psychiatric help to get relief from your symptoms, control your alcohol intake, and address the mood and other symptoms if they persist.
Answered: Fri, 15 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Ashish Mittal's  Response
welcome to Healthcare Magic.

Alcohol use may lead to development of anxiety and depression. Your above mentioned problems (worry, social anxiety, lack of happiness, irritability and dizziness) are common in anxiety and depression.

For treatment first step is gradual stoppage of alcohol. If symptoms resolve, then it is fine, otherwise you may seek help of psychiatrist.

It is also better to start some vitamin supplement as alcohol induced vitamin deficiency (specially B12) may also lead to above mentioned symptoms.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Fri, 15 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor